Article

    Ufa Mathematical Journal
    Volume 5, Number 4, pp. 112-124

    On inverse nodal problem for Sturm-Liouville operator


    Trynin A.Yu.

    DOI:10.13108/2013-5-4-112

    Download PDF
    Article on MathNet

    Abstact


    In this paper we propose a solution to a certain inverse Sturm-Liouville problem, which allows one to determine the potential and the boundary conditions of the differential operator on the values of one of the differentials of Gateaux zeroes xk,n[q](0,π) of some eigenfunction ˆy(x,q,λn[q]) for an increment w from the set W. As W, we consider some sets of classical and generalized functions.